Volume 26,Issue 3,2006 Table of Contents

   
Other Issues:  
  

目录

Drazin Spectrum and Weyl's Theorem for Operator Matrices
  CAO Xiao-hong,GUO Mao-zheng and MENG Bin
  2006,26(3):413-422 [Abstract(2182)]  [View PDF]
  
Anzahl Theorems in Symmetric Matrices over Finite Local Rings (I)
  LIU Yan and NAN Ji-zhu
  2006,26(3):423-439 [Abstract(1883)]  [View PDF]
  
On the Filtration Dimensions of a Standardly Stratified Algebra and Its Polynomial Algebra
  KANG Na and YAO Hai-lou
  2006,26(3):440-450 [Abstract(1638)]  [View PDF]
  
Finite Convergence of On-line BP Neural Networks with Linearly Separable Training Patterns
  SHAO Zhi-qiong,WU Wei and YANG Jie
  2006,26(3):451-456 [Abstract(2413)]  [View PDF]
  
Asymptotic Normality of the Empirical Distribution under Negatively Associated Sequences and its Applications
  LI Yong-ming and YANG Shan-chao
  2006,26(3):457-464 [Abstract(2355)]  [View PDF]
  
A Result on Uniformly Dissipative Solutions for a Certain Fifth Order Non-Linear Differential Equation
  ADESINA Olufemi Adeyinka
  2006,26(3):465-470 [Abstract(1575)]  [View PDF]
  
Composition Operators from ${\cal B}^0$ to $E(p,q)$ and $E_{0}(p,q)$ Spaces
  LIU Yong-min and YU Yan-yan
  2006,26(3):471-479 [Abstract(1825)]  [View PDF]
  
Multiple Positive Solutions to a Nonlinear Two-point Boundary Value Problem with p-Laplacian
  LI Zhi-yan,YAN Shu-lin and GE Wei-gao
  2006,26(3):480-488 [Abstract(1802)]  [View PDF]
  
Adjacent-Vertex-Distinguishing Total Chromatic Number of $P_m\times K_n$
  CHEN Xiang-en and ZHANG Zhong-fu
  2006,26(3):489-494 [Abstract(1929)]  [View PDF]
  
Girth and Circular Choosability of Series-Parallel Graphs
  YU Ji-guo,WANG Guang-hui and LIU Gui-zhen
  2006,26(3):495-498 [Abstract(1947)]  [View PDF]
  
A Conceivable Inequality for Analytic Functions and Its Application
  HSU Leetsch Charles and WU Kang
  2006,26(3):499-501 [Abstract(2265)]  [View PDF]
  
Diameters of Altered Graphs
  WU Ye-zhou and XU Jun-ming
  2006,26(3):502-508 [Abstract(1605)]  [View PDF]
  
The Growth of an Entire Function Represented by Lacunary and Generalized Dirichlet Series
  NING Ju-hong and DENG Guan-tie
  2006,26(3):509-516 [Abstract(1708)]  [View PDF]
  
The Complex Oscillation of a Class of Linear Differential Equation with Entire Coefficients
  JIANG Liang-ying and CHEN Zong-xuan
  2006,26(3):517-524 [Abstract(1500)]  [View PDF]
  
Conversion between Triangular and Rectangular B\'{e}zier Surfaces
  LIU Zhi-ping and WANG Ren-hong
  2006,26(3):525-530 [Abstract(2910)]  [View PDF]
  
On the Representation and Extension of Isometries between the Unit Spheres of $l^p(\Gamma,E)$ Type Spaces
  FANG Xi-nian and WANG Jian-hua
  2006,26(3):531-538 [Abstract(1758)]  [View PDF]
  
Diffusion-Reaction Systems with Time Delays in ${\bf R}^n$ Domain
  TIAN Can-rong
  2006,26(3):539-546 [Abstract(2251)]  [View PDF]
  
Periodic Solutions for a Li\'{e}nard-Type Equation with Deviating Arguments
  MENG Hua and LIU Bing-wen
  2006,26(3):547-552 [Abstract(2316)]  [View PDF]
  
The Proximate Zero Order (R) of Analytic Dirichlet Series
  NIU Ying-chun
  2006,26(3):553-556 [Abstract(2249)]  [View PDF]
  
The Number of Conjugacy Classes of Nonnormal Cyclic Subgroups in Nilpotent Groups
  ZHONG Xiang-gui and LI Shi-rong
  2006,26(3):557-561 [Abstract(2400)]  [View PDF]
  
Inductive Limits of Toeplitz Algebras
  XU Qing-xiang and ZHANG Xiao-bo
  2006,26(3):562-570 [Abstract(1887)]  [View PDF]
  
Quasisimilarity of Operators and Properties of the Essential Spectrum
  SU Wei-gang
  2006,26(3):571-575 [Abstract(2205)]  [View PDF]
  
Existence of Solutions for a Class of State-dependent Neutral Differential Equations
  SHU Xiao-bao and XU Yuan-tong
  2006,26(3):576-582 [Abstract(2894)]  [View PDF]
  
The Existence and Uniqueness of Periodic Solution of Forced Li\'{e}nard Equation
  WANG Wen and SHEN Zu-he
  2006,26(3):583-590 [Abstract(2567)]  [View PDF]
  
On the General $k$-th Gauss Sums and Their Fourth Power Mean
  LIU Hua-ning
  2006,26(3):591-597 [Abstract(1605)]  [View PDF]
  
Domination Parameters and Vertex-Contraction-Critical Graphs
  CHEN Yi-chao,LIU Yu-xing and SU Jian-ji
  2006,26(3):598-604 [Abstract(1700)]  [View PDF]
  
Theory of Truth Degrees in G\"{o}del 3-Valued Propositional Logic
  LI Jun,LI Yao-long and LI Suo-ping
  2006,26(3):605-612 [Abstract(1559)]  [View PDF]
  
A Faulty Counter Example
  CEN Yan-ming
  2006,26(3):613-616 [Abstract(1333)]  [View PDF]
  
Several Properties of the Radial pth Mean Bodies of Convex Bodies
  YUAN Shu-feng,ZHANG Hai-juan and YUAN Jun
  2006,26(3):617-622 [Abstract(1492)]  [View PDF]
  
Criterion for a Type of (g,f)-3-Covered Graphs
  HUANG Guang-xin and YIN Feng
  2006,26(3):623-626 [Abstract(1979)]  [View PDF]
  
The Index of Convergence of Nearly Reducible Block Matrices
  JIANG Zhi-ming,WANG Zong-yao and LIU Bo-lian
  2006,26(3):627-634 [Abstract(1614)]  [View PDF]